# SDR CA050427007

- Difficulty date: April 5, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 3,556 hours
- Engine: Lyc O320E2A
- Propeller: Snsnch 74DM
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fitting
- Condition: Loose
- Location: Fuel Pump
- Component: Fuel Pump
- Component part number: LW15472
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE LOST POWER, SUBSEQUENT INSPECTION REVEALED A LOOSE FITTING ON THE INLET SIDE OF MECHANICAL FUEL PUMP CAUSING THE PUMP TO SUCK AIR, THUS DEPLETING THE FUEL TO THE CARBURETOR. THE FITTING WAS RETIGHTENED AND 'LOCK TIGHT' WAS USED ON THE JAM NUT, NOT THE FITTING.
